# SDR 2023FA0000437

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: General aviation
- Aircraft: N3589B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052134
- Aircraft time: 18,916 hours
- Engine: Lyc LTIO540J2B
- Engine time: 548 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3200 · Landing Gear System
- Part: Link
- Part number: 4693300
- Condition: Unserviceable
- Location: Zone 700
- Component: Nose Landing Ge
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, NOSE GEAR COLLAPSED ------ PILOT REPORTS ON APPROACH HE HAD THREE GREEN LIGHTS INDICATING GEAR WAS DOWN AND LOCKED AND NO EVIDENCE OF ANY ISSUES.  ONCE THE NOSE GEAR CAME IN CONTACT WITH THE RUNWAY THE PILOT HEARD A LOUD NOISE FROM THE NOSE GEAR AREA AND THE GEAR COLLAPSED.
